Last month, a few days after I stopped taking Clomid, I had the world's worst headache ever. I was miserable, like get out of my way, going insane, hurting. I had been well aware of the side effects of taking Clomid and had made my doctor reassure me when he was prescribing it that the side effects would only last the five days I was on the medication. I figured I could last five days knowing it would end soon. My doctor said after I was done taking the medication I was out of the woods and I believed him.
So imagine my surprise and relief that first round when I had almost no side effects at all from the Clomid. I did it! Then came the Horrible No Good Headache. My husband didn't believe me, however, because Dr. Google told him that only 2 percent of women experience headaches from Clomid. I hadn't even taken Clomid for two days before this headache came on. And, err, because of the massive amounts of wine I had consumed the night before. Yes, I admit, the headache could have been caused by the wine, but I have been hungover before and THIS was not it.
This time around I had forgot my Clomid not hangover theory when I awoke this morning with my head pounding. I'm feeling anxious and pissed off all of a sudden too. It's CD10 and I took Clomid on CDs 4-8. I just need to get this out there so that future Clomid takers who visit Dr. Google know that yes, you CAN get headaches after you are done taking Clomid.
The last one only lasted an excruciatingly long eight hours or so. Here's hoping I'm entering the tail end of this pain.